# SDR CA990119013

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A300 B4-203
- Engine: Ge CF650C2
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CG7PD1
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) SMOKE WARNING INDICATION FROM AFT CARGO COMPARTMENT ON OUTBOUND DEPARTURE.  CARGO HOLE AND SYSTEM CHECKED, SECURED IAW MEL.  SMOKE DETECTOR REPLACED.  AIRCRAFT RETURNED TO SERVICE.
